Top answers from doctors based on your search:
Disclaimer

Does one night of diarrhea affect the effectiveness of your birth control

A 25-year-old member asked:
Dr. Sidney Vinson
26 years experience Gastroenterology
Shouldn't: It really shouldn't.
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 26-year-old female asked:
Dr. Gregory Hartt
17 years experience Emergency Medicine
No: The pill absorbs quickly after you swallow it, and diarrhea should't affect it.
1
1 thank
A 28-year-old female asked:
Dr. Ivy Fisher
43 years experience Pediatrics
No: Even with diarrhea, the birth control pills will be effective. You do not need repeat them for coverage. Just continue as prescribed and if new sympto ... Read More
A 26-year-old female asked:
Dr. Katharine Cox
44 years experience Pediatric Emergency Medicine
No: Already absorbed. You will be fine. All the best.
1
1 thank
A 31-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
No effect: It will not effect the efficacy of your birth control pill.
2
2 thanks
A 31-year-old female asked:
Dr. Holly Maes
35 years experience Pediatrics
No, your fine: The absorption of the medicine takes place in stomach and upper intestinal tract, which would be totally unaffected by a bout of diarrhea. No need to ... Read More
1
1 thank
A female asked:
Dr. Deborah Ungerleider
35 years experience Pediatrics
No, that should not: affect your pill's effectiveness. If you vomited shortly after taking the pill, you may not have absorbed enough of it to be effective. If that is not ... Read More
A 40-year-old member asked:
Dr. Luis Gonzalez
38 years experience Obstetrics and Gynecology
Unlikely: Diarrhea is a symptom of the lower gut , large intestine. The pill is absorbed in the small intestine . No need to worry.
2
2 thanks
A 27-year-old female asked:
Dr. Christine Hom
29 years experience Pediatrics
No.: Vomiting, maybe. Diarrhea, no.
A 24-year-old female asked:
Dr. Douglas Lawson
27 years experience Obstetrics and Gynecology
Shouldn't: Vomitting would be an issue after taking. Diarrhea is a product of the lower GI tract after absorption has taken place.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month